# SDR CA130218008

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 84,588 hours
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fmc
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE WHEN FLAPS SELECTED UP, FLIGHT EXPERIENCED ECAM AND AURAL FLAP WARNINGS.  CREW ATTEMPTED A RESELECTION OF FLAPS FOLLOWED BY CIRCUIT BREAKER RESETS WITHOUT SUCCESS.  A DIVERSION WAS CARRIED OUT WHERE AN OVERWEIGHT LANDING TOOK PLACE.  FMR M1467628 CARRIED OUT NO FAULT FOUND,  NEW THRUST MANAGEMENT COMPUTER INSTALLED AND CHECKED SERVICEABLE IAW AMM 22-31-01.
